# SDR 2006UALA00636

- Difficulty date: April 1, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 51,916 hours, 28,526 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: R2
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

R2 WINDOW CRACKED DUE TO ARCING.  NR 2 RT SLIDING WINDOW CRACKED DUE TO ARCING.  REMOVED AND REPLACED WITH SERVICEABLE WINDOW.  THIS WINDOW WAS INSTALLED ON A/C 2 YEARS AGO.   NO FURTHER FINDINGS, OK FOR SERVICE.
